# SDR 2009F00048

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: General aviation
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 34,403 hours, 34,782 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Start Switch
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING LT ENGINE START, SPARKS CAME OUT OF OVERHEAD BY START SWITCH.  FOUND 2 IGNITION WIRES SHORTED ON IGNITION SWITCH.  REPLACED AND REPAIRED WIRE 1J9F22 AND 51521-22.
